# SDR DHLA2009873599

- Difficulty date: July 12, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 90,676 hours, 25,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 190-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL SKIN CORRODED BS 190.000 - 200.000 L-33 TO 34R (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG. 7, TR 53-203. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P. CUT OUT DAMAGED SECTION AND FABRICATED DOUBLER, INTERNAL FINGER DOUBLER AND FILLER IAW SRM 53-2-1 FIG. 7 TR 53-203 SHEET 1,7,23,24. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG. 7, SRM 51-1-21, SRM 51-1-20D, SRM 51-1-11, SRM 51-1-15, SRM 51-3-1.
